Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 40, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Apr 27, 2015, 4:03 PM CDT for Pointe Coupee Parish, West Feliciana Parish, Louisiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2015, 4:03 PM CDT (21:03 UTC)
- Expired
- Apr 27, 2015, 4:45 PM CDT
- In force
- 42 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Pointe Coupee Parish, LA, West Feliciana Parish, LA
The radar
The Ft Polk radar (KPOE), 125 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2462 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 364 m²/s²
- Significant tornado parameter
- 6.1
- Supercell composite
- 23.1
The text
As transmitted, in the capitals the NWS used until 2016.
186
WUUS54 KLIX 272103
SVRLIX
LAC077-125-272145-
/O.NEW.KLIX.SV.W.0040.150427T2103Z-150427T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
403 PM CDT MON APR 27 2015
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL WEST FELICIANA PARISH IN SOUTHEASTERN LOUISIANA...
NORTHERN POINTE COUPEE PARISH IN SOUTHEASTERN LOUISIANA...
* UNTIL 445 PM CDT
* AT 403 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
BIG CANE...OR NEAR PALMETTO...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEW ROADS...ST. FRANCISVILLE...MORGANZA AND BATCHELOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE...OR
YOUR NEAREST LAW ENFORCEMENT AGENCY WHO WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE OFFICE IN NEW ORLEANS.
&&
LAT...LON 3087 9180 3089 9180 3090 9179 3096 9139
3070 9137 3070 9173 3074 9176 3078 9176
3081 9181 3084 9180 3086 9182
TIME...MOT...LOC 2103Z 265DEG 31KT 3080 9194
$$1 follow-up statement
857
WWUS54 KLIX 272127
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
427 PM CDT MON APR 27 2015
LAC077-125-272145-
/O.CON.KLIX.SV.W.0040.000000T0000Z-150427T2145Z/
WEST FELICIANA LA-POINTE COUPEE LA-
427 PM CDT MON APR 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR CENTRAL WEST FELICIANA AND NORTHERN POINTE COUPEE PARISHES...
AT 426 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
BATCHELOR...OR 12 MILES EAST OF BAYOU CURRENT...MOVING EAST AT 55
MPH.
LOCATIONS IMPACTED INCLUDE...
NEW ROADS...ST. FRANCISVILLE...MORGANZA AND BATCHELOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN NEW ORLEANS.
&&
LAT...LON 3087 9180 3089 9180 3090 9179 3096 9139
3070 9137 3070 9173 3074 9176 3078 9176
3081 9181 3084 9180 3086 9182
TIME...MOT...LOC 2126Z 259DEG 48KT 3085 9160
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:48 AM CDT, 12 hours 15 minutes earlier.
Area forecast discussion, Apr 27, 3:48 AM CDT, 12 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
348 AM CDT MON APR 27 2015
.SHORT TERM...
A VERY ACTIVE WEATHER REGIME IS EXPECTED FOR THE FORECAST AREA
THROUGH TUESDAY WITH BOTH A SEVERE WEATHER AND HEAVY RAINFALL
THREAT FOR THE AREA. SATELLITE IMAGERY THIS MORNING DEPICTED A
STREAM OF MID AND HIGH LEVEL MOISTURE EXTENDING FROM THE PACIFIC
ACROSS NORTHERN MEXICO AND INTO THE NORTHERN GULF AND GULF STATES
REGION. SATELLITE DERIVED ESTIMATES OF THE PRECIPITABLE WATER
INDICATED VALUES NEAR 2 INCHES ACROSS THE NORTH GULF. THIS HIGH
MOISTURE CONTENT AIRMASS IS EXPECTED TO PUSH NORTHWARD INTO THE
FORECAST AREA TODAY IN ADVANCE OF A POTENT MID/UPPER LEVEL LOW
CURRENTLY SPINNING OVER NORTHEAST NEW MEXICO. MODELS FORECAST THAT
THIS MID/UPPER LOW WILL MOVE SLOWLY EAST ACROSS NORTH TEXAS AND
THE SOUTHERN PLAINS THROUGH TONIGHT AND INTO THE LOWER MISSISSIPPI
VALLEY REGION ON TUESDAY. A WEAK AND NEARLY STATIONARY FRONTAL
BOUNDARY WILL REMAIN IN PLACE ACROSS THE FORECAST AREA THROUGH
TUESDAY. AN AREA OF LOW PRESSURE ASSOCIATED WITH THE MID/UPPER
LEVEL LOW IS FORECAST TO DEVELOP ALONG THE MID/UPPER TEXAS COAST
TODAY AND MOVE EASTWARD ALONG THE CENTRAL GULF COAST THROUGH
TUESDAY NIGHT. A STRONG UPPER LEVEL JET IS FORECAST TO REMAIN OVER
NORTHERN MEXICO AND THE SOUTHEAST CONUS THROUGH THE PERIOD WITH A
COUPLED JET STRUCTURE LIKELY TO ENHANCE CONVECTION OVER THE LOWER
MISSISSIPPI VALLEY AND CENTRAL GULF COAST REGION LATER TODAY AND
TONIGHT. FORECAST SOUNDINGS INDICATE MAINLY MODEST CAPE THROUGH
THE PERIOD. HOWEVER...SUFFICIENT INSTABILITY AND CONSIDERABLE
SHEAR ARE INDICATED IN THE FORECAST SOUNDINGS. HELICITY VALUES ARE
ALSO FORECAST TO BE QUITE HIGH WITH THE FRONTAL BOUNDARY DRAPED
ACROSS THE AREA AND AS THE SURFACE LOW APPROACHES AND MOVES ALONG
THE GULF COAST. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE AND
THE STORM PREDICTION CENTER HAS INDICATED AN ENHANCED RISK FOR
SEVERE THUNDERSTORMS ACROSS MOST OF SOUTHEAST LOUISIANA THROUGH
TONIGHT WITH A SLIGHT RISK ELSEWHERE ACROSS THE FORECAST AREA. THE
FORECAST AREA HAS BEEN OUTLOOKED FOR A MARGINAL RISK OF SEVERE
WEATHER ON TUESDAY WITH THE EXCEPTION OF COASTAL MISSISSIPPI AND
EXTREME COASTAL AREAS OF SOUTHEAST LOUISIANA WHERE A SLIGHT RISK
WILL EXIST. RAINFALL MAY BE HEAVY IN SOME AREAS THROUGH TUESDAY
MORNING WITH A GENERAL 2 TO 3 INCHES POSSIBLE ACROSS MUCH OF THE
AREA. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. A FLASH FLOOD WATCH
WILL BE ISSUED FOR THE ENTIRE FORECAST AREA THROUGH MID DAY
TUESDAY. 11
.LONG TERM...
THE WEATHER WILL QUIET DOWN AFTER TUESDAY WITH A DEEP TROUGH OVER
THE EASTERN CONUS SLOWLY MOVING OFF TO THE EAST THROUGH THE END OF
THE WEEK. UPPER LEVEL RIDGING DEVELOPING OVER THE PLAINS OVER THE
LAST PART OF THE WEEK WILL FLATTEN AND TRANSLATE EASTWARD OVER
SOUTHEAST DURING THE COURSE OF THE WEEKEND. RELATIVELY COOLER
CONDITIONS LOCALLY DURING THE MID AND LATE WORK WEEK PERIOD WILL
MODERATE OVER THE WEEKEND. ANY LINGERING SHOWERS ACROSS EASTERN
SECTIONS OF THE FORECAST AREA WILL DEPART THE REGION ON WEDNESDAY
WITH DRY WEATHER THEN FORECAST THROUGH THE WEEKEND. 11
&&
.AVIATION...
EXPECT TO SEE A LOW STRATUS DECK RANGING FROM 200 TO 500 FEET REMAIN
OVER MOST TERMINALS THROUGH 14Z. THIS DECK SHOULD BREAK UP AROUND
14Z. SOME VIS RESTRICTIONS TO 1/4SM MAY OCCUR AT SEVERAL LOCATIONS
MAINLY SOUTH OF LAKE PONTCHARTRAIN. THE INVERSION RESPONSIBLE FOR
THIS SHOULD BEGIN TO ERODE AFTER 12Z. A MIX OF MVFR AND VFR CEILINGS
WILL DEVELOP AROUND 14-15Z AS INCREASED BOUNDARY LAYER MIXING
OCCURS. AFTER 18Z...CONDITIONS WILL BEGIN TO DETERIORATE AS
CEILINGS FALL BACK INTO IFR RANGE AND NUMEROUS SHOWERS AND
THUNDERSTORMS MOVE INTO THE AREA. LOW LEVEL CEILINGS OF 500 TO 1000
FEET WILL BEGIN TO MOVE OVER ALL TERMINAL LOCATIONS BY AFTERNOON AND
REMAIN OVERNIGHT. 17
&&
.MARINE...
A STRONG LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE FROM WEST TO
EAST IN THE OUTER COASTAL WATERS TODAY. THIS LINE AND FURTHER
DEVELOPMENT OF THUNDERSTORMS WILL MOVE SLOWLY NORTH THROUGHOUT THE
DAY. SOME OF THESE STORMS WILL BE SEVERE. A SFC LOW WILL DEVELOP
NEAR THE TEXAS COASTAL BEND AND MOVE EAST THROUGH THE LOCAL COASTAL
WATERS TUESDAY. THIS WILL HELP SHIFT WINDS FROM AN EASTERLY AND
SOUTHEAST DIRECTION TO NW. WITH THE LOW MOVING EAST SLOWLY...NW WIND
SPEEDS WILL STAY ELEVATED THROUGH FRIDAY. RETURN FLOW ON
SOUTHEASTERLY WINDS WILL START ONCE AGAIN BY NEXT WEEK. 17
&&
.DECISION SUPPORT...
DSS CODE...ORANGE
DEPLOYED...NAVY WEEK.
ACTIVATION...NONE. ACTIVITIES...MONITORING SEVERE WEATHER POTENTIAL
MONDAY AND TUESDAY.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 76 62 72 52 / 70 80 60 30
BTR 78 65 75 53 / 70 80 50 20
ASD 78 66 79 57 / 70 80 50 30
MSY 79 69 80 59 / 70 80 50 20
GPT 77 67 77 59 / 60 80 60 30
PQL 78 66 78 59 / 60 70 60 40
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH TUESDAY
AFTERNOON FOR LAZ034>037-039-040-046>050-056>072.
GM...NONE.
MS...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH TUESDAY
AFTERNOON FOR MSZ068>071-077-080>082.
GM...NONE.
&&Hazardous weather outlook, Apr 27, 4:34 AM CDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 434 AM CDT MON APR 27 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-272145- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 434 AM CDT MON APR 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT FOR SOUTHEAST LOUISIANA. A SLIGHT RISK EXISTS FOR ALL SOUTHERN MISSISSIPPI COUNTIES. MAIN HAZARDS INCLUDE DAMAGING WINDS...LARGE HAIL...CONTINUOUS LIGHTNING...VERY HEAVY RAIN...AND ISOLATED TORNADOES. THUNDERSTORMS TODAY THROUGH TUESDAY MORNING WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL WITHIN A SHORT PERIOD OF TIME. AMOUNTS OF 2 TO 3 INCHES WITH LOCALIZED AMOUNTS UP TO 5 INCHES MAY BE PRODUCED AND A FLASH FLOOD WATCH HAS BEEN ISSUED FOR ALL AREAS THROUGH 7AM TUESDAY MORNING FOR THIS POTENTIAL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A MARGINAL RISK OF SEVERE THUNDERSTORMS EXISTS MAINLY TUESDAY MORNING FOR SOUTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI. A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL EXIST MAINLY TUESDAY MORNING FOR ST BERNARD AND PLAQUEMINES PARISHES AS WELL AS JACKSON AND HARRISON COUNTIES. THIS WILL BE FOR ONGOING SEVERE THUNDERSTORMS DURING THE MORNING AS THEY EXIT THE REGION. THE PRIMARY THREAT WILL BE DAMAGING WINDS...LARGE HAIL...CONTINUOUS LIGHTNING...VERY HEAVY RAIN...AND ISOLATED TORNADOES. A SMALL CRAFT ADVISORY MAY BE NEEDED STARTING TUESDAY NIGHT FOR STRONG NORTHWEST WINDS OVER ALL COASTAL WATERS. THIS ADVISORY MAY RUN THROUGH MUCH OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY THROUGH TUESDAY MORNING.
In the hours before
Local storm report, Apr 27, 2:12 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
212 PM CDT MON APR 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM TSTM WND DMG DES ALLEMANDS 29.83N 90.43W
04/27/2015 ST. CHARLES LA EMERGENCY MNGR
TREES AND POWER LINES DOWN IN BAYOU GAUCHE...PARADIS AND
DES ALLEMANDS AREAS. POWER POLES SNAPPED ALONG HIGHWAYS
LA306 AND LA632. TIME ESTIMATED.
&&
FREVITTELocal storm report, Apr 27, 2:14 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
214 PM CDT MON APR 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM TSTM WND DMG NEW ROADS 30.69N 91.45W
04/27/2015 POINTE COUPEE LA EMERGENCY MNGR
TREES BLOWN DOWN IN SEVERAL AREAS OF POINTE COUPEE
PARISH. THREE HOUSES AND TWO VEHICLES DAMAGED BY FALLEN
TREES. TIME ESTIMATED FROM RADAR.
0915 AM TSTM WND GST 1 S BATON ROUGE 30.43N 91.13W
04/27/2015 E0.00 MPH EAST BATON ROUGE LA TRAINED SPOTTER
SPOTTER ESTIMATED WINDS 40 TO 50 MPH AND DIME SIZE HAIL
0920 AM TSTM WND DMG 8 SE BATON ROUGE 30.37N 91.03W
04/27/2015 EAST BATON ROUGE LA TRAINED SPOTTER
LARGE TREE DOWN ON AN APARTMENT AT TIGER BEND ROAD
0920 AM TSTM WND DMG NAPOLEONVILLE 29.94N 91.03W
04/27/2015 ASSUMPTION LA EMERGENCY MNGR
TREES AND POWER LINES BLOWN DOWN IN MANY COMMUNITIES IN
ASSUMPTION PARISH. SOME HOUSES WITH ROOF DAMAGE. AT
CURRENT TIME MOST CONCENTRATED DAMAGE IN THE
NAPOLEONVILLE AND PAINCOURTVILLE AREAS. TIME ESTIMATED
FROM RADAR.
0920 AM TSTM WND GST 3 SSE BATON ROUGE 30.41N 91.11W
04/27/2015 E0.00 MPH EAST BATON ROUGE LA TRAINED SPOTTER
IN TIGER BEND AREA SPOTTER RECORDED 62 MPH WIND GUST AND
WALL CLOUD
0923 AM TSTM WND GST BATON ROUGE 30.45N 91.13W
04/27/2015 M56.00 MPH EAST BATON ROUGE LA ASOS
BATON ROUGE AIRPORT - 49 KNOT OR 56 MPH RECORDED.
0930 AM TSTM WND DMG DENHAM SPRINGS 30.48N 90.96W
04/27/2015 LIVINGSTON LA TRAINED SPOTTER
NUMEROUS TREES DOWN NEAR JULIA RD
0930 AM TSTM WND DMG PLAQUEMINE 30.28N 91.24W
04/27/2015 IBERVILLE LA EMERGENCY MNGR
TREES REPORTED DOWN IN MULTIPLE LOCATIONS ACROSS
IBERVILLE PARISH.
0930 AM TSTM WND DMG DENHAM SPRINGS 30.48N 90.96W
04/27/2015 LIVINGSTON LA TRAINED SPOTTER
ROOF DAMAGE TO A COMMERCIAL BUILDING
0940 AM TSTM WND DMG HOUMA 29.58N 90.71W
04/27/2015 TERREBONNE LA EMERGENCY MNGR
SEVERAL TREES DOWN IN HOUMA AREA
0940 AM TSTM WND DMG 1 N BATON ROUGE 30.46N 91.13W
04/27/2015 EAST BATON ROUGE LA BROADCAST MEDIA
FRONT DOOR BLOWN OFF OF A COMMERICAL BUSINESS ON CHOCTAW
DRIVE.
0940 AM TORNADO 3 NNW THIBODAUX 29.83N 90.84W
04/27/2015 LAFOURCHE LA EMERGENCY MNGR
TORNADO VISUALLY SIGHTED BY SHERIFFS OFFICE PERSONNEL
0943 AM TSTM WND DMG THIBODAUX 29.79N 90.82W
04/27/2015 LAFOURCHE LA BROADCAST MEDIA
BROADCAST MEDIA REPORTED ROOFS OFF SEVERAL HOUSES IN THE
THIBODAUX AREA.
1010 AM TSTM WND DMG DES ALLEMANDS 29.83N 90.43W
04/27/2015 ST. CHARLES LA EMERGENCY MNGR
TREES AND POWER LINES DOWN IN BAYOU GAUCHE...PARADIS AND
DES ALLEMANDS AREAS. POWER POLES SNAPPED ALONG HIGHWAYS
LA306 AND LA632. TIME ESTIMATED.
1010 AM TSTM WND DMG HOUMA 29.58N 90.71W
04/27/2015 TERREBONNE LA EMERGENCY MNGR
SEVERAL TREES AND POWER POLE REPORTED DOWN. TIME
ESTIMATED BY RADAR
1026 AM TSTM WND GST NEW ORLEANS ARMSTRONG A 29.98N 90.25W
04/27/2015 M56.00 MPH JEFFERSON LA ASOS
NEW ORLEANS INTERNATIONAL WIND GUST MEASURED AT 49 KNOTS
OR 56 MPH.
1028 AM TSTM WND GST NEW ORLEANS ARMSTRONG A 29.98N 90.25W
04/27/2015 M71.00 MPH JEFFERSON LA ASOS
WIND GUST TO 61KT OR 70 MPH MEASURED AT NEW ORLEANS
ARMSTRONG AIRPORT.
1030 AM TSTM WND DMG KENNER 29.98N 90.25W
04/27/2015 JEFFERSON LA EMERGENCY MNGR
ROOF BLOWN OFF HOUSE IN KENNER.
1035 AM TSTM WND DMG METAIRIE 30.00N 90.18W
04/27/2015 JEFFERSON LA EMERGENCY MNGR
EMERGENCY MANAGEMENT AND MEDIA REPORT SEVERAL RAIL CARS
BLOWN OFF ELEVATED RAIL APPROACH TO HUEY P LONG BRIDGE.
TIME ESTIMATED.
1050 AM TSTM WND GST TERRYTOWN 29.90N 90.03W
04/27/2015 M66.00 MPH JEFFERSON LA CO-OP OBSERVER
COOP OBSERVER RECORDED 66 MPH GUSTS.
&&
FREVITTESpecial weather statement, Apr 27, 2:21 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
221 PM CDT MON APR 27 2015
LAZ036-037-048-272000-
ST. HELENA LA-EAST FELICIANA LA-EAST BATON ROUGE LA-
221 PM CDT MON APR 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EAST BATON
ROUGE...SOUTHWESTERN ST. HELENA AND SOUTHERN EAST FELICIANA PARISHES
UNTIL 300 PM CDT...
AT 221 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ST. FRANCISVILLE...MOVING EAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ZACHARY...JACKSON...CLINTON...SLAUGHTER...DARLINGTON AND PRIDE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3072 9129 3075 9128 3076 9126 3077 9126
3079 9124 3080 9124 3082 9123 3090 9076
3065 9071 3065 9091 3062 9094 3060 9131
3070 9132
TIME...MOT...LOC 1921Z 262DEG 35KT 3070 9135Special weather statement, Apr 27, 2:26 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
226 PM CDT MON APR 27 2015
LAZ034-272015-
POINTE COUPEE LA-
226 PM CDT MON APR 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN POINTE COUPEE PARISHES
UNTIL 315 PM CDT...
AT 225 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PORT BARRE...OR 8 MILES SOUTH OF PALMETTO...MOVING EAST AT 40 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEW ROADS...LIVONIA...FORDOCHE...MORGANZA AND LOTTIE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3066 9175 3067 9173 3072 9174 3074 9160
3073 9156 3074 9150 3073 9145 3076 9140
3076 9137 3066 9133 3065 9131 3059 9137
3057 9137 3057 9140 3052 9142 3050 9175
3051 9173 3056 9176
TIME...MOT...LOC 1925Z 262DEG 34KT 3059 9191Local storm report, Apr 27, 2:49 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
249 PM CDT MON APR 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM TSTM WND DMG BELLE CHASSE 29.85N 90.00W
04/27/2015 PLAQUEMINES LA OTHER FEDERAL
A FEW TREES REPORTED DOWN AND SOME AWNINGS BLOWN OFF
BUILDINGS AT BELLE CHASSE NAVAL AIR STATION.
&&
PGRIGSBYSpecial weather statement, Apr 27, 3:03 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
303 PM CDT MON APR 27 2015
LAZ072-272045-
SOUTHERN TANGIPAHOA LA-
303 PM CDT MON APR 27 2015
...SIGNIFANCT WEATHER ADVISORY FOR SOUTHERN TANGIPAHOA PARISH...
AT 302 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SPRINGFIELD...OR 13 MILES SOUTHWEST OF HAMMOND...MOVING NORTHEAST AT
30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HAMMOND...PONCHATOULA...SPRINGFIELD...NATALBANY...ROBERT AND TICKFAW.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3065 9024 3061 9025 3042 9024 3033 9046
3037 9050 3038 9050 3041 9052 3043 9055
3047 9055 3049 9057 3052 9057 3071 9026
TIME...MOT...LOC 2002Z 238DEG 25KT 3037 9063The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 4:22 AM CDT | Flash Flood Watch | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 24 hr |
| Apr 27, 7:56 AM CDT | Special Weather Statement | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge and 1 more | 64 min |
| Apr 27, 8:13 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 47 min |
| Apr 27, 8:17 AM CDT | Special Marine Warning | LIX | 58 min | |
| Apr 27, 8:36 AM CDT | Tornado Warning | LIX | Pointe Coupee, West Feliciana | 24 min |
| Apr 27, 8:48 AM CDT | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana | 27 min |
| Apr 27, 8:51 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, East Feliciana, Iberville, Livingston, Pointe Coupee and 3 more | 24 min |
| Apr 27, 8:54 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Iberville, Lafourche, Saint James | 66 min |
| Apr 27, 9:07 AM CDT | Tornado Warning | LIX | East Baton Rouge, Livingston, West Baton Rouge | 38 min |
| Apr 27, 9:10 AM CDT | Special Marine Warning | LIX | 65 min | |
| Apr 27, 9:17 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena and 5 more | 43 min |
| Apr 27, 9:28 AM CDT | Tornado Warning | LIX | Ascension, East Baton Rouge, Livingston | 32 min |
| Apr 27, 9:32 AM CDT | Tornado Warning | LIX | Assumption, Lafourche, Saint Charles, Saint James, Saint John the Baptist | 28 min |
| Apr 27, 9:37 AM CDT | Special Marine Warning | LIX | 83 min | |
| Apr 27, 9:46 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Jefferson, Lafourche, Saint Charles, Saint James and 2 more | 29 min |
| Apr 27, 9:48 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston, Saint Helena, Saint John the Baptist, Tangipahoa | 27 min |
| Apr 27, 9:53 AM CDT | Tornado Warning | LIX | Livingston, Tangipahoa | 37 min |
| Apr 27, 9:59 AM CDT | Tornado Warning | LIX | Jefferson, Lafourche, Saint Charles, Saint John the Baptist | 31 min |
| Apr 27, 10:03 AM CDT | Severe Thunderstorm Warning | LIX | Plaquemines, Saint Bernard | 27 min |
| Apr 27, 10:13 AM CDT | Special Marine Warning | LIX | 32 min | |
| Apr 27, 10:13 AM CDT | Severe Thunderstorm Warning | LIX | Saint John the Baptist, Saint Tammany, Tangipahoa | 62 min |
| Apr 27, 10:18 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 2 more | 57 min |
| Apr 27, 10:20 AM CDT | Special Marine Warning | LIX | 55 min | |
| Apr 27, 10:24 AM CDT | Tornado Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 36 min |
| Apr 27, 10:29 AM CDT | Special Marine Warning | LIX | 91 min | |
| Apr 27, 10:32 AM CDT | Tornado Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 28 min |
| Apr 27, 10:41 AM CDT | Special Marine Warning | LIX | 94 min | |
| Apr 27, 10:55 AM CDT | Special Marine Warning | LIX | 50 min | |
| Apr 27, 10:56 AM CDT | Tornado Warning | LIX | Orleans, Plaquemines, Saint Bernard | 34 min |
| Apr 27, 11:13 AM CDT | Severe Thunderstorm Warning | LIX | Orleans, Plaquemines, Saint Bernard | 32 min |
| Apr 27, 11:17 AM CDT | High Wind Warning | LIX | Saint Bernard, Saint James, Saint John the Baptist, Tangipahoa, Washington | 3 hr |
| Apr 27, 11:19 AM CDT | Special Marine Warning | LIX | 56 min | |
| Apr 27, 11:23 AM CDT | Special Weather Statement | LIX | Jefferson, Lafourche | 67 min |
| Apr 27, 11:51 AM CDT | Special Marine Warning | LIX | 54 min | |
| Apr 27, 12:40 PM CDT | Special Marine Warning | LIX | 65 min | |
| Apr 27, 12:46 PM CDT | Special Marine Warning | LIX | 59 min | |
| Apr 27, 12:47 PM CDT | Special Weather Statement | LIX | Terrebonne | 43 min |
| Apr 27, 12:49 PM CDT | Special Weather Statement | LIX | East Feliciana, West Feliciana | 41 min |
| Apr 27, 1:02 PM CDT | Special Weather Statement | LIX | Pointe Coupee, West Feliciana | 43 min |
| Apr 27, 1:40 PM CDT | Special Marine Warning | LIX | 65 min | |
| Apr 27, 1:50 PM CDT | Special Weather Statement | LIX | Pointe Coupee | 40 min |
| Apr 27, 2:21 PM CDT | Special Weather Statement | LIX | East Feliciana | 39 min |
| Apr 27, 2:26 PM CDT | Special Weather Statement | LIX | Pointe Coupee | 49 min |
| Apr 27, 3:03 PM CDT | Special Weather Statement | LIX | Tangipahoa | 42 min |
| Apr 27, 4:37 PM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Pointe Coupee, West Feliciana | 23 min |
| Apr 27, 4:58 PM CDT | Severe Thunderstorm Warning | LIX | Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 32 min |
| Apr 27, 5:27 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, Iberville, West Baton Rouge | 48 min |
| Apr 27, 5:59 PM CDT | Small Craft Advisory | LIX | 12 hr | |
| Apr 27, 6:02 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena | 28 min |
| Apr 27, 6:34 PM CDT | Special Weather Statement | LIX | Livingston, Saint John the Baptist, Saint Tammany, Tangipahoa | 41 min |
| Apr 27, 6:36 PM CDT | Special Weather Statement | LIX | Lafourche | 39 min |
| Apr 27, 6:42 PM CDT | Special Marine Warning | LIX | 33 min | |
| Apr 27, 6:46 PM CDT | Severe Thunderstorm Warning | LIX | Lafourche, Terrebonne | 44 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.